Geometric Analysis and Geometric Topology

[31] Cell decompositions of Teichmller spaces of surfaces with boundary

Ren Guo Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43812

Pacific journal of mathematics, 253, (2), 423-438, 2012.1
[ Download ] [ 2019-12-24 20:59:38 uploaded by Feng_Luo ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Equivariant isotopy of unknots to round circles

Michael H Freedman Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43811

Topology and its Applications, 64, (1), 59-74, 1995.6
[ Download ] [ 2019-12-24 20:59:35 uploaded by Feng_Luo ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] A Characterization of Spherical Cone Metrics on Surfaces

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43810

2004
[ Download ] [ 2019-12-24 20:59:32 uploaded by Feng_Luo ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Grothendiecks reconstruction principle and 2-dimensional topology and geometry

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43809

Handbook of Teichmller theory, 2, 733-765, 1999.3
[ Download ] [ 2019-12-24 20:59:29 uploaded by Feng_Luo ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Pseudo-developing maps for ideal triangulations II: Positively oriented ideal triangulations of cone-manifolds

Alex Casella Feng Luo Stephan Tillmann

Geometric Analysis and Geometric Topology mathscidoc:1912.43808

Proceedings of the American Mathematical Society, 145, (8), 3543-3560, 2017
[ Download ] [ 2019-12-24 20:59:27 uploaded by Feng_Luo ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] 3-dimensional Schlfli formula and its generalization

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43807

arXiv preprint arXiv:0802.2580, 2008.2
[ Download ] [ 2019-12-24 20:59:23 uploaded by Feng_Luo ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Variational principles on triangulated surfaces

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43806

arXiv preprint arXiv:0803.4232, 2008.3
[ Download ] [ 2019-12-24 20:59:21 uploaded by Feng_Luo ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Solving Thurston's equation in a commutative ring

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43805

Journal of Topology, 9, (1), 143-160, 2016.11
[ Download ] [ 2019-12-24 20:59:16 uploaded by Feng_Luo ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Grothendieck's reconstruction principle and 2-dimensional topology and geometry

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43804

arXiv preprint math/9904019, 1999.4
[ Download ] [ 2019-12-24 20:59:13 uploaded by Feng_Luo ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Some applications of a multiplicative structure on simple loops in surfaces

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43802

arXiv preprint math/9907059, 1999.7
[ Download ] [ 2019-12-24 20:59:06 uploaded by Feng_Luo ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved